MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ ULTRA IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ ULTRA IMPLANT; COCHLEAR IMPLANT
Model Number CI-1600-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
During implantation surgery, the electrode was partially inserted.Intra-operative imaging confirmed partial insertion.The recipient reportedly experienced intermittent connection during initial activation of the device.X-ray imagining showed the electrode array outside of the cochlea.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics device.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed.This is believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was verified.The electrode condition prevented an electrical test from being performed.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ ULTRA IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
jennifer rhudy
28515 westinghouse place
valencia, CA 91355
MDR Report Key17354286
Report Number3006556115-2023-01334
Device Sequence Number6011315
Product Code MCM
UDI-Device Identifier07630016877988
UDI-Public(01)07630016877988(11)221025(17)251031
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2025
Device Model NumberCI-1600-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date10/17/2023
12/06/2023
03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale